Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Печать: 2152-5102
ISSN Онлайн: 2152-5110

Выпуски:
Том 47, 2020 Том 46, 2019 Том 45, 2018 Том 44, 2017 Том 43, 2016 Том 42, 2015 Том 41, 2014 Том 40, 2013 Том 39, 2012 Том 38, 2011 Том 37, 2010 Том 36, 2009 Том 35, 2008 Том 34, 2007 Том 33, 2006 Том 32, 2005 Том 31, 2004 Том 30, 2003 Том 29, 2002 Том 28, 2001 Том 27, 2000 Том 26, 1999 Том 25, 1998 Том 24, 1997 Том 23, 1996 Том 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i5.60
pages 489-499

Accounting for Solution Singularity in Analysis of Normal Wave Diffraction in a Flat Waveguide

V. B. Galanenko
State Research and Production Enterprise "Delta", Kyiv, Ukraine
D. V. Galanenko
Research and Production Enterprise "Ultracon-Servis", Kyiv, Ukraine

Краткое описание

A method to account for a singularity in the derivatives of a solution for a problem of normal wave diffraction at angle border points in a flat fluid-filled waveguide is suggested. The basic approach is to subdivide the solution into two terms one of which contains the singularity and satisfies the boundary conditions on the waveguide's surfaces, while the other is a regular one. The method of analysis suggested here enables one to obtain an approximate solution that will contain the singularity in an explicit form. The report presents an estimation of the method efficiency based on the criteria of balance of power fluxes and on a discrepancy between matched partial solutions in subdomains.